Open Access
Translator Disclaimer
2007 Multiplicities of Galois representations of weight one
Gabor Wiese
Algebra Number Theory 1(1): 67-85 (2007). DOI: 10.2140/ant.2007.1.67

Abstract

We consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the multiplicity of any such representation is bigger than 1.

Citation

Download Citation

Gabor Wiese. "Multiplicities of Galois representations of weight one." Algebra Number Theory 1 (1) 67 - 85, 2007. https://doi.org/10.2140/ant.2007.1.67

Information

Received: 29 January 2007; Revised: 15 June 2007; Accepted: 7 July 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1171.11036
MathSciNet: MR2336635
Digital Object Identifier: 10.2140/ant.2007.1.67

Subjects:
Primary: 11F80
Secondary: 11F25 , 11F33

Keywords: Galois representations , Hecke algebras , modular forms , multiplicities

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.1 • No. 1 • 2007
MSP
Back to Top